Alert archive / Louisiana / Small Craft Advisories in 2019

Small Craft Advisory 13, NWS New Orleans, LA

March 3, 2019

NWS New Orleans, LA issued this small craft advisory at Mar 3, 2019, 4:09 AM CST. It took effect at Mar 3, 2019, 3:00 PM CST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Mar 3, 2019, 4:09 AM CST (10:09 UTC)
In effect from
Mar 3, 2019, 3:00 PM CST
Expired
Mar 4, 2019, 9:10 AM CST
In force
18 hr
Issued by
NWS New Orleans, LA

The text

As transmitted.

990 
WHUS74 KLIX 031009
MWWLIX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New Orleans LA
409 AM CST Sun Mar 3 2019

...DENSE FOG AROUND THE MOUTH OF THE MISSISSIPPI RIVER...

.Cooler water temperatures from the cold river water entering the
nearshore waters around the mouth of the river will keep dense
fog in place through much of the morning. A strong cold front will
move through this evening with northerly winds rising behind it.

GMZ552-555-031815-
/O.EXT.KLIX.MF.Y.0013.000000T0000Z-190303T1600Z/
/O.NEW.KLIX.SC.Y.0013.190304T0300Z-190304T1600Z/
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
409 AM CST Sun Mar 3 2019

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 10 AM CST THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 10 AM
CST MONDAY...

The National Weather Service in New Orleans has issued a Small
Craft Advisory, which is in effect from 9 PM this evening to
10 AM CST Monday. 

* WINDS...North 25 knots.

* WAVES/SEAS...3 to 7 feet.

* Visibility...One mile or less.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Dense Fog Advisory means visibilities will frequently be
reduced to less than one mile. Inexperienced mariners...
especially those operating smaller vessels should avoid
navigating in these conditions.

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

GMZ530-532-534-536-538-550-557-570-572-575-577-031815-
/O.NEW.KLIX.SC.Y.0013.190304T0300Z-190304T1600Z/
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-
409 AM CST Sun Mar 3 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 10 AM
CST MONDAY...

The National Weather Service in New Orleans has issued a Small
Craft Advisory, which is in effect from 9 PM this evening to
10 AM CST Monday. 

* WINDS...North 20 to 25 knots in protected waters. 25 knots in
  open gulf waters.

* WAVES/SEAS...3 to 6 feet in protected waters. 3 feet nearshore
  building to 8 feet offshore in open gulf waters.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
5 follow-up statements
607 
WHUS74 KLIX 031557
MWWLIX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New Orleans LA
957 AM CST Sun Mar 3 2019

...DENSE FOG LIFTING AT THE MOUTH OF THE MISSISSIPPI RIVER...

.Fog is lifting around the mouth of the river and visibility will
continue to improve as stronger winds mix the atmosphere. A strong
cold front will move through this late afternoon or early evening
with winds rising behind its passage.

GMZ552-555-040000-
/O.EXP.KLIX.MF.Y.0013.000000T0000Z-190303T1600Z/
/O.CON.KLIX.SC.Y.0013.190304T0300Z-190304T1600Z/
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
957 AM CST Sun Mar 3 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 10 AM CST MONDAY...
...DENSE FOG ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING...

* WINDS...North 25 knots.

* WAVES/SEAS...3 to 7 feet.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

GMZ530-532-534-536-538-550-557-570-572-575-577-040000-
/O.CON.KLIX.SC.Y.0013.190304T0300Z-190304T1600Z/
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-
957 AM CST Sun Mar 3 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 10 AM CST MONDAY...

* WINDS...North 20 to 25 knots in protected waters. 25 knots in 
  open gulf waters. 

* WAVES/SEAS...3 to 6 feet in protected waters. 3 feet nearshore 
  building to 8 feet offshore in open gulf waters. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
209 
WHUS74 KLIX 032058
MWWLIX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New Orleans LA
258 PM CST Sun Mar 3 2019

...HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE THROUGH
TOMORROW MORNING...

.Strong onshore winds of 20 to 25 knots will shift to the
northwest after a cold front passes. These winds will produce
rough seas and hazardous boating conditions for small craft. 

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-040500-
/O.EXT.KLIX.SC.Y.0013.190303T2100Z-190304T1600Z/
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-
258 PM CST Sun Mar 3 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CST MONDAY...

* WINDS...South winds of 20 to 25 knots over the coastal waters will
  shift to the north by this evening. 

* WAVES/SEAS...4 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
220 
WHUS74 KLIX 040312
MWWLIX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New Orleans LA
912 PM CST Sun Mar 3 2019

...HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE THROUGH
TOMORROW MORNING...

.Strong offshore winds will persist as cold air continues to move
off the coast. These winds will produce rough seas and hazardous 
boating conditions for small craft.

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-041115-
/O.CON.KLIX.SC.Y.0013.000000T0000Z-190304T1600Z/
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-
912 PM CST Sun Mar 3 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
MONDAY...

* WINDS...South winds of 20 to 25 knots over the coastal waters 
  will shift to the north by this evening. 

* WAVES/SEAS...4 to 8 feet with occasional waves as high as 10
  feet in the outer coastal waters. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
079 
WHUS74 KLIX 040946
MWWLIX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New Orleans LA
346 AM CST Mon Mar 4 2019

...HAZARDOUS CONDITIONS FOR SMALL CRAFT CONTINUE...

.Strong offshore winds will persist as cold air continues to move
off the coast. These winds will produce rough seas and hazardous
boating conditions for small craft.

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-041600-
/O.CON.KLIX.SC.Y.0013.000000T0000Z-190304T1600Z/
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-
346 AM CST Mon Mar 4 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

* WINDS...North 20 to 25 knots.

* WAVES/SEAS...3 to 6 feet in protected waters. 4 to 9 feet in 
  open gulf waters.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
998 
WHUS74 KLIX 041510
MWWLIX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New Orleans LA
910 AM CST Mon Mar 4 2019

...SMALL CRAFT ADVISORY IS CANCELLED...SMALL CRAFT SHOULD CONTINUE
TO EXERICSE CAUTION...

.North winds have decreased to between 15 and 20 knots over the
last couple of hours. These winds are below advisory levels.

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-041615-
/O.CAN.KLIX.SC.Y.0013.000000T0000Z-190304T1600Z/
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-
910 AM CST Mon Mar 4 2019

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in New Orleans has cancelled the
Small Craft Advisory. 

North winds have decreased to between 15 and 20 knots over the
last couple of hours. These winds are below advisory levels, but
small craft should continue to exercise caution due to continued
rough seas.

$$

32

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this small craft advisory went out at Mar 3, 3:41 AM CST, 28 minutes earlier.

Area forecast discussion, Mar 3, 3:41 AM CST, 28 minutes before
AREA FORECAST DISCUSSION
National Weather Service New Orleans LA
341 AM CST Sun Mar 3 2019

.SHORT TERM...
A broad upper level trough is currently digging south across the
Canada/US border. A shortwave on the southern end of this trough
will be racing east across the mid-Mississippi Valley today. A cold
front associated with the upper trough will be headed towards the
area this afternoon. Leading up to that, temps should be rising
rather quickly. By around 15Z, the boundary layer inversion will
erode, allow for developing convection to become surface based. At
the same time, dewpoints will be rising into the mid to upper 60s.
This, combined with mid level cooling, will bring CAPE values into
the 1000 to 1500 j/kg range and LI's -4 to -6. Helicity will be
rapidly decreasing as winds rotate from SE to SW. However, there
will be a window of opportunity for that low level spin to be
realized. Thus, all modes of severe weather will be possible. SPC's
day 1 risk outlook highlights the best potential for severe weather
to be northeast of a BTR to MSY line, particularly in south/coastal
Mississippi. From a timing perspective, 15Z-21Z should be the
greatest risk period, which is slightly faster than the previous
forecast and significantly faster than what models were showing 24
hours ago. Convection should be quickly shifting south and tapering
off beyond 21Z as cooler and drier air rushes in. Temps will be
falling below 60 by sunset in northwestern zones and into the 40s
for most areas by midnight.

.LONG TERM...
The start of the day on Monday will quite different from this
morning. Temperatures will be about 25 degrees colder with wind
chill values in the 30s CWA-wide. The cold weather pattern will
persist through the first half of the week as the main upper trough
broadens and digs across the southeastern states. Expect highs only
in the 50s and lows in the 30s to 40s. ECMWF and NAM have been cold
biased most of this winter. So have went on the warmer side of
guidance. This still puts lows near freezing along northern portions
of the CWA for a couple nights. By Friday, should be back up into
the mid 70s for highs and lows in the 50s. From a rain chance
perspective, we will FINALLY have a stretch of several dry days.
Models show the next appreciable chance of rain to be late Friday.

MEFFER
&&

.AVIATION...
Ceilings rise from OVC002 at HUM to OVC015 at MCB. The lowest decks
will be in and out at each site the day and through the night hours
when low decks break ceilings will become OVC035. Winds will shift
from SW to N as a cold front moves through the area. Fropa should be
along a line from MCB to BTR by 19Z, ASD to MSY by 20z and GPT NEW
to HUM line by 21z. Strong and possibly severe thunderstorms may
affect a few terminals ahead of the front as well as along the front
through the day until fropa.

&&

.MARINE...
Foggy conditions are isolated with the exception of the Miss River.
Fog will remain inside the river system as well as locations where
the river water spills into the gulf. Fog should begin to lift as
winds rise to around 20kt later today. The dense fog advisory will
be extended through 10am today as winds should be strong enough at
that time to cause the fog to lift above at least 1sm.

Southerly winds ahead of a cold front will rise slowly through the
day to 15-20kt by noon. North winds behind the front will be even
stronger around 25kt over open gulf waters and 20-25kt for protected
waters. Caution flags will be raised by noon today and advisory
flags by 9pm for all waters. Cold high pressure will settle into the
area for the start of the new week then a reinforcing dry cold front
will move through Tuesday keeping northerly winds moderate to strong
over the northern gulf into Wed before turning easterly and
southeasterly late Wed into Thursday. These conditions should remain
into next weekend.

&&

.DECISION SUPPORT...
DSS code: Yellow.
Deployed: None.
Activation: None.
Activities: River Flood Warnings and slight risk severe

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  70  37  49  30 / 100  10   0  10
BTR  73  39  51  34 / 100  10   0  10
ASD  76  43  55  37 / 100  10   0  10
MSY  77  45  55  41 / 100  20   0  10
GPT  73  44  55  39 / 100  20   0  10
PQL  75  44  57  38 / 100  20   0  10

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...Dense Fog Advisory until 10 AM CST this morning for GMZ552-555.

     Small Craft Advisory from 9 PM this evening to 10 AM CST Monday
     for GMZ530-532-534-536-538-550-552-555-557-570-572-575-577.

MS...None.
GM...Dense Fog Advisory until 10 AM CST this morning for GMZ555.

     Small Craft Advisory from 9 PM this evening to 10 AM CST Monday
     for GMZ532-534-536-538-550-552-555-557-570-572-575-577.

&&
Hazardous weather outlook, Mar 3, 3:51 AM CST, 18 minutes before
Hazardous Weather Outlook
National Weather Service New Orleans LA
351 AM CST Sun Mar 3 2019

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-032200-
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana-
East Feliciana-St. Helena-Washington-St. Tammany-Iberville-
West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption-
St. James-St. John The Baptist-Upper Lafourche-St. Charles-
Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard-
Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-
Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River-
Hancock-Harrison-Jackson-
351 AM CST Sun Mar 3 2019

This Hazardous Weather Outlook is for portions of Southeast
Louisiana...South Mississippi and the adjacent coastal waters.

.DAY ONE...Today and Tonight

A dense fog advisory is in effect for the nearshore waters around
the mouth of the Mississippi River through mid morning.

There is a Slight Risk for severe thunderstorms northeast of a
New Orleans to Baton Rouge late morning through early afternoon.
A Marginal Risk for severe thunderstorms exists elsewhere across
southeast Louisiana during this time period. Damaging winds, hail
and tornadoes will be possible.

Hazardous winds and seas are expected to develop in the marine
areas this evening and persist through the night.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Hazardous winds and seas are expected in the marine areas through
mid morning Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested for for today. Please pass on
severe weather reports.

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 11:49 AM CSTSpecial Weather StatementLIXIberville, West Baton Rouge26 min
Mar 3, 11:52 AM CSTSpecial Weather StatementLIXSaint Helena23 min
Mar 3, 11:57 AM CSTSevere Thunderstorm WarningLIXEast Baton Rouge, Iberville, West Baton Rouge33 min
Mar 3, 12:02 PM CSTSevere Thunderstorm WarningLIXSaint Helena, Tangipahoa28 min
Mar 3, 12:31 PM CSTSevere Thunderstorm WarningLIXTangipahoa, Washington29 min
Mar 3, 12:40 PM CSTSevere Thunderstorm WarningLIXSaint Tammany, Tangipahoa, Washington35 min
Mar 3, 12:51 PM CSTSpecial Weather StatementLIXLivingston24 min
Mar 3, 1:16 PM CSTSpecial Weather StatementLIXTangipahoa29 min
Mar 3, 1:17 PM CSTSpecial Marine WarningLIX58 min
Mar 3, 1:59 PM CSTSpecial Marine WarningLIX31 min
Mar 3, 2:32 PM CSTSpecial Marine WarningLIX43 min
Mar 3, 3:07 PM CSTSpecial Marine WarningLIX53 min
Mar 3, 3:09 PM CSTSpecial Marine WarningLIX66 min
Mar 3, 3:53 PM CSTSpecial Marine WarningLIX67 min
Mar 3, 11:13 AM CSTSpecial Weather StatementLIXWalthall32 min
Mar 3, 12:14 PM CSTSpecial Weather StatementLIXWalthall31 min
Mar 3, 12:43 PM CSTSevere Thunderstorm WarningLIXPearl River32 min
Mar 3, 1:34 PM CSTSpecial Weather StatementLIXPearl River41 min
Mar 3, 2:34 PM CSTSpecial Weather StatementLIXHancock26 min

Nearby

Small Craft Advisories in Louisiana, 2019Every small craft advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.